# SDR SWAA032753

- Difficulty date: December 16, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N105SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23249
- Aircraft time: 58,520 hours, 62,742 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A2 CHECK, FOUND FUSELAGE SKIN CRACKED AT BS 884, STR 24R.  REPAIRED SKIN PER SRM AND SWA EA.
